Bulking side effects

  1. New Member
    Philshred's Avatar
    Stats
    6'9"  245 lbs.
    Join Date
    Mar 2012
    Posts
    195
    Rep Power
    24216
    Level
    14
    Lv. Percent
    19.53%

    Hello everyone,

    I'm currently 19 years old and 6 foot 9. Iv'e been really intense this last year with my diet and training and have managed to go from 210lbs to 245lbs around 15% bodyfat. Starting maybe 2 months ago Iv'e been having a hard time eating even small amounts of food and have been having morning sickness on an empty stomach. I am not sure what is causing this (kidney, liver, stomach) but it has been affecting my sleep and diet since I cannot shovel in as much food as I used too. My family seem to think that I'm eating too much but I know this isn't the case since I used to eat 2x as much. I woke up this morning and started vomiting on an empty stomach after drinking nothing but water. Iv'e been putting this problem aside for too long and iv'e decided to seek help online and eventually with a doctor.

    My current supplements are:
    Caffeine pills
    Multi v
    Now unflavored whey protein isolate

    Iv'e also noticed that I'm not able to take the slightest drop of alcohol without having serious stomach pain. I don't eat junk food whatsoever but my main foods consist of: milk, yoghurt, cheese, almonds, eggs, chicken, beef, turkey, banana's, blueberries and other clean foods.

    Looking forward to hearing your guys's suggestions. Thank you!

  2. New Member
    MrChocoLate's Avatar
    Join Date
    Jul 2012
    Posts
    151
    Rep Power
    61760
    Level
    15
    Lv. Percent
    58.31%

    Well i know what you are saying.I had the same problem and especially when i was drinking coffee.Maybe caffeine pills upset your stomach.Stop them and see how it is gonna be.
  3. New Member
    Philshred's Avatar
    Stats
    6'9"  245 lbs.
    Join Date
    Mar 2012
    Posts
    195
    Rep Power
    24216
    Level
    14
    Lv. Percent
    19.53%

    Quote Originally Posted by MrChocoLate View Post
    Well i know what you are saying.I had the same problem and especially when i was drinking coffee.Maybe caffeine pills upset your stomach.Stop them and see how it is gonna be.
    Yes will start that asap. Took 600mg yesterday which might have been a bit overboard.
    •   
       

  4. New Member
    MrChocoLate's Avatar
    Join Date
    Jul 2012
    Posts
    151
    Rep Power
    61760
    Level
    15
    Lv. Percent
    58.31%

    Quote Originally Posted by Philshred View Post
    Yes will start that asap. Took 600mg yesterday which might have been a bit overboard.
    600 mg? Wtf dude ? . I think that this may cause you the problem.Try it for some time.And try not to eat many fats oils junk food and etc.
  5. New Member
    Philshred's Avatar
    Stats
    6'9"  245 lbs.
    Join Date
    Mar 2012
    Posts
    195
    Rep Power
    24216
    Level
    14
    Lv. Percent
    19.53%

    Quote Originally Posted by MrChocoLate View Post

    600 mg? Wtf dude ? . I think that this may cause you the problem.Try it for some time.And try not to eat many fats oils junk food and etc.
    Yes it was too much. Could eating too many fats be the issue? On average I drink 2L of milk a day and a tub of yogurt and 150 grams of almonds as snacks.
  6. New Member
    MrChocoLate's Avatar
    Join Date
    Jul 2012
    Posts
    151
    Rep Power
    61760
    Level
    15
    Lv. Percent
    58.31%

    Well some guys have problems digesting milk.If i drink to much milk ι will retch it for many hours.It also may be your nutrition plan but i think in the caffeine is the problem.Relax for a while.Avoid the foods i told you stop caffeine and see how is gonna be.
  

  
 

Similar Forum Threads

  1. are these clomid side effects?
    By dannyboy5000 in forum Anabolics
    Replies: 3
    Last Post: 06-05-2003, 07:19 AM
  2. Nasty 1-ad side effects
    By max silver in forum Anabolics
    Replies: 5
    Last Post: 05-29-2003, 09:26 PM
  3. broadening of the face and neck- aas side effect?
    By polski_69 in forum Anabolics
    Replies: 5
    Last Post: 04-22-2003, 12:47 AM
  4. Side Effect?
    By MUSCLEDAD71 in forum Anabolics
    Replies: 3
    Last Post: 04-15-2003, 03:03 PM
  5. Steroid Side Effects And How To Avoid Them (Part 1 & 2)
    By YellowJacket in forum Anabolics
    Replies: 1
    Last Post: 02-05-2003, 01:34 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in